×

zbMATH — the first resource for mathematics

On improper integrals and differential equations in ordered Banach spaces. (English) Zbl 1105.34037
This paper deals with the existence of least and greatest solutions of initial and boundary value problems in ordered Banach spaces with regular order cone. The right-hand sides of the discussed differential equations comprise locally integrable Banach-space-valued functions possessing improper integrals. Therefore, the authors study in a first section improper integrals of functions with values in such Banach spaces. Combining this with a fixed-point theorem (derived from earlier results), they prove their main result in Theorem 3.1. The problem considered in 3.1 is of a general form, so that several applications and examples can be given.

MSC:
34G20 Nonlinear differential equations in abstract spaces
34A99 General theory for ordinary differential equations
34B99 Boundary value problems for ordinary differential equations
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agarwal, R.P.; O’Regan, D., Infinite interval problems for differential, difference and integral equations, (2001), Kluwer Academic · Zbl 1003.39017
[2] Bai, C.; Fang, J., On positive solutions of boundary value problems for second order functional differential equations on infinite intervals, J. math. anal. appl., 711-731, (2003) · Zbl 1036.34075
[3] Baoqiang, Y., Boundary value problems on the half-line with impulse and infinite delay, J. math. anal. appl., 259, 94-114, (2001) · Zbl 1009.34059
[4] Carl, S.; Heikkilä, S., Nonlinear differential equations in ordered spaces, (2000), Chapman & Hall/CRC Press Boca Raton, FL, 323 p · Zbl 0948.34001
[5] Carl, S.; Heikkilä, S., Nonsmooth and nonlocal differential equations in lattice-ordered Banach spaces, Boundary value problems, 2005:2, 165-179, (2005) · Zbl 1159.34338
[6] S. Carl, S. Heikkilä, Nonsmooth and nonlocal implicit differential equations in lattice-ordered Banach spaces, Nonlinear Stud., in press · Zbl 1170.34006
[7] Guo, D.; Cho, Y.J.; Zhu, J., Partial ordering methods in nonlinear problems, (2004), Nova Science New York
[8] Heikkilä, S.; Lakshmikantham, V., Monotone iterative techniques for discontinuous nonlinear differential equations, (1994), Dekker New York · Zbl 0804.34001
[9] Heikkilä, S.; Seikkala, S., On the existence of extremal solutions of phi-Laplacian initial and boundary value problems, Int. J. pure appl. math., 17, 119-138, (2004) · Zbl 1069.65084
[10] Heikkilä, S.; Seikkala, S., On singular, functional, nonsmooth and implicit phi-Laplacian initial and boundary value problems, J. math. anal. appl., 308, 513-531, (2005) · Zbl 1083.34003
[11] Ma, R., Existence of positive solutions for second-order boundary value problems on infinite intervals, Appl. math. lett., 16, 33-39, (2003) · Zbl 1046.34045
[12] O’Regan, D., Theory of singular boundary value problems, (1994), World Scientific Singapore · Zbl 0808.34022
[13] Yan, B.; Liu, Y., Unbounded solutions for the singular boundary value problems for second order differential equations on the half-line, Appl. math. comput., 147, 629-644, (2004) · Zbl 1045.34009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.